# SDR UPS97222963

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520841
- Condition: Corroded
- Location: Bs 462/466/470
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (4-25-02) AT NUTPLATE HOLES LBL 25, WL 208 BS 462 AND 466 AND 470 SEAT TRACK SECTION TO BE REPLACED ON CARD NR 685939.
